# SDR DALA2015100205907

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 45,138 hours, 14,945 cycles
- Engine: Pwa PW2037
- Engine time: 58,167 hours, 21,602 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRE/MISC, DURING LT ENGINE START, THE TUG DRIVER REPORTED A TAILPIPE FIRE, QRH COMPLIED WITH.  FOUND STARTER BLOWN, REPLACED STARTER IAW AMM 80-11.
